# SDR REXA2024100300825

- Difficulty date: August 8, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N324PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15324
- Aircraft time: 22,162 hours, 16,851 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH690358825
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERM REPAIR PRESSURE BLKHEAD @ FS 693 ST 26L-  REPAIRED PRESSURE BLKHEAD @ FS 693 ST 26L-  IAW MHIRJ REO 690-53-41-496 REV. -(P1) DATED 2024-08-15 AND CRJ900 SRM 51-42-21-001-001-A01 AND MHIRJ REO 690-53-41258 REV. - DATED 2021-04-16.
